# SDR UALA2012082104669

- Difficulty date: August 20, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 83,449 hours, 13,321 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD LEAK DISCOVERED DURING START VALVE INSPECTION OF THE NUMBER ONE ENGINE.  LEAK APPEARS TO BE FROM UPPER INBOARD SIDE OF THE SUPPLY AND PRESSURE LINE FOR THE EDP.  REPLACED UPPER FITTING AND HYD PRESSURE LINE ON NR 1 ENGINE.  LEAK CHECK GOOD.
